RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 176, Number 4, Pages 801–804 (Mi dan33376)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICAL PHYSICS

A realization of infinite-dimensional representations of the rotation group with complex spin by entire functions

S. S. Sannikov

Kharkov Institute of Physics and Technology of Ukraine Academy of Sciences

Full text: PDF file (508 kB)

Bibliographic databases:
UDC: 519.46
Presented: Н. Н. Боголюбов
Received: 21.12.1966

Citation: S. S. Sannikov, “A realization of infinite-dimensional representations of the rotation group with complex spin by entire functions”, Dokl. Akad. Nauk SSSR, 176:4 (1967), 801–804

Citation in format AMSBIB
\Bibitem{San67}
\by S.~S.~Sannikov
\paper A realization of infinite-dimensional representations of the rotation group with complex spin by entire functions
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 176
\issue 4
\pages 801--804
\mathnet{http://mi.mathnet.ru/dan33376}
\zmath{https://zbmath.org/?q=an:0159.29302}


Linking options:
  • http://mi.mathnet.ru/eng/dan33376
  • http://mi.mathnet.ru/eng/dan/v176/i4/p801

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Sannikov, “Equations for fields with complex spin”, Theoret. and Math. Phys., 34:1 (1978), 21–29  mathnet  crossref  mathscinet
  • Number of views:
    This page:43
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020